Skip to Content

Has anyone else got tired taking lisinopril?

Responses (4)

kaismama 27 Apr 2012

Its funny several questions asking about ACE inhibitors today. Lisinopril is known for fatigue. This isn't unusual. Other side effects are low blood pressure, dizziness, headache, cough, and cold symptoms.

DzooBaby 27 Apr 2012

Yes. Fatigue is one of the most common side effects with lisinopril. Many people prefer to take it at bedtime for this reason, however, if you have the lisinopril that also contains HCTZ, then you dont want to take it at bedtime. HCTZ or hydrochlorothiazide is a diuretic and will keep you up all night urinating. If you have the mixed pill and fatigue is a problem, ask your Dr to write separate prescriptions for each rather than the combo pill. That way you can take lisinopril at bedtime and take HCTZ in the morning.

Neighboursstar12 27 Apr 2012

I don't have HCTZ

ericalucas1 28 Apr 2012

I have been taking this medicine for almost 2months along with celexa and vistaril. I was tired for the 1st two weeks but then it passed.

joday 28 Apr 2012

I started this stuff a week ago and have felt like crap every day, tired dizzy and I am not peeing as much as I was, so how is this a water pill? and I can't drink any more water than I do. I am cold and shaky and everything hurts starting tomarrow going back on my old meds and calling the doctor

Neighboursstar12 29 Apr 2012

You should defiantly go see a doctor

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions